Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




60 Publications

2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu Y, Li X-H, Dong Q-L. 2020. An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms. 84, 365–388.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7577
Shehu Y, Iyiola OS. 2020. Weak convergence for variational inequalities with inertial-type method. Applicable Analysis., 1–25.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7925 | OA
Shehu Y, Gibali A. 2020. New inertial relaxed method for solving split feasibilities. Optimization Letters.
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 8077 | OA
Shehu Y, Iyiola OS. 2020. Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence. Applied Numerical Mathematics. 157, 315–337.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8196 | OA
Shehu Y, Dong Q-L, Liu L-L, Yao J-C. 2020. New strong convergence method for the sum of two maximal monotone operators. Optimization and Engineering.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6032 | OA
Kazda A, Kolmogorov V, Rolinek M. 2019. Even delta-matroids and the complexity of planar boolean CSPs. ACM Transactions on Algorithms. 15(2), 22.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6596 | OA
Shehu Y. 2019. Convergence results of forward-backward algorithms for sum of monotone operators in Banach spaces. Results in Mathematics. 74(4).
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6725 | OA
Kolmogorov V. 2019. Testing the complexity of a valued CSP language. 46th International Colloquium on Automata, Languages and Programming. ICALP 2019: International Colloquim on Automata, Languages and Programming, LIPIcs, vol. 132. 77:1-77:12.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 7000
Shehu Y, Iyiola OS, Li X-H, Dong Q-L. 2019. Convergence analysis of projection method for variational inequalities. Computational and Applied Mathematics. 38(4), 161.
View | DOI
 
2019 | Journal Article | IST-REx-ID: 7161
Shehu Y, Gibali A, Sagratella S. 2019. Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces. Journal of Optimization Theory and Applications.
View | DOI
 

Search

Filter Publications